Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/12469
Type: Journal article
Title: Contiguity and the quantum theory of measurement
Author: Green, H. S.
Citation: Australian Journal of Physics. 48(4):613-633
Publisher: CSIRO
Issue Date: 1995
ISSN: 0004-9506
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.